Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction

Texto completo
Autor(es):
Candido, Murilo R. ; Llibre, Jaume ; Novaes, Douglas D.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Nonlinearity; v. 30, n. 9, p. 3560-3586, SEP 2017.
Citações Web of Science: 6
Resumo

In this work we first provide sufficient conditions to assure the persistence of some zeros of functions having the form g(z, epsilon) - g(0) (z) + Sigma(k)(i-1) epsilon(i) g(i) (z) + O (epsilon(k+1)), for | epsilon | not equal 0 sufficiently small. Here g(i) : D -> R-n, for i = 0, 1,..., k, are smooth functions being D subset of R-n an open bounded set. Then we use this result to compute the bifurcation functions which allow us to study the periodic solutions of the following T-periodic smooth differential system x' = F-0 (t, x) + Sigma(k)(i=1) epsilon(i) F-i (t, x) + O (epsilon(k+1)), (t, z) is an element of S-1 x D. It is assumed that the unperturbed differential system has a sub-manifold of periodic solutions Z, dim(Z) <= n. We also study the case when the bifurcation functions have a continuum of zeros. Finally we provide the explicit expressions of the bifurcation functions up to order 5. (AU)

Processo FAPESP: 16/11471-2 - Órbitas deslizantes em sistemas dinâmicos descontínuos: soluções periódicas, conexões homoclínicas, e modos não lineares de deslize
Beneficiário:Douglas Duarte Novaes
Linha de fomento: Auxílio à Pesquisa - Regular